# SDR REXA2013101302056

- Difficulty date: October 13, 2013
- Submitted: October 18, 2013
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 14,625 hours, 9,272 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY DOOR UPPER AFT GUIDE PLATE IS CHAFED.  REPAIRED MAIN ENTRY DOOR UPPER AFT GUIDE PLATE IAW EO R52098, MM 409 410871.
